# SDR AALA20170928009

- Difficulty date: September 28, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 52,669 hours, 21,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A566021
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT THE R2 DOOR BETWEEN BS 947 & 967, RBL 50.  REMOVED AND REPLACED THE INTERCOSTAL IAW D 51-00-05-1, AND SRM 53-70-51.
